# SDR SB04169

- Difficulty date: December 21, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Logic Card
- Part number: 806007
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ALB - FLT1231 - ON APPROACH TO ALB FROM CLT, THE RIGHT MAIN LANDING GEAR GREEN LIGHT DID NOT ILLUMINATE WHEN GEAR WAS EXTENDED.  CREW PERFORMED MANUAL GEAR EXTENSION PROCEDURE AND RECEIVED ALL THREE GREEN GEAR LIGHTS.  CREW REPORTED LIGHTS TESTED OK.  FLIGHT LANDED AND TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED, CLEANED AND REINSTALLED M981 LOGIC CARD.  INSPECTED RIGHT MAIN LANDING GEAR.  NO DEFECTS NOTED.  OPERATIONALLY CHECKED M981 CARD PER MM 32-09-20-724-015.  OPS CHECKED GOOD.  AIRCRAFT OK FOR SERVICE.
